# SDR UALA2010070102350

- Difficulty date: July 1, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,297 hours, 11,711 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 1584D
- Condition: Failed
- Location: Rt Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS.  CONFIRMED BOTH CB C17 LT AILERON LOCKOUT AND C18 R AILERON LOCKOUT POPS WITH OR WITHOUT PERFORMING AILERON LOCKOUT TEST. IT POPS WITHIN 30 TO 60 SECS AFTER RESET. REF SSM 27-10-02, WDM 27-11-12, 27-11-22 SHOWS SYSTEMS ARE INDEPENDENT AND VERY DIFFICULT TO CONCEIVE THAT BOTH ACTUATORS SIMULTANEOUSLY WENT BAD. NEW SAM UNIT AND AILERON LOCK ACTUATOR LOB. REPLACED LOCKOUT ACTUATOR PER MM. ALL OPS CHECKS ARE NORMAL.
